|Missed doses of Truvada/Isentress
Oct 23, 2010
Dear Dr. Young: I currently take Truvada and Isentress, but I'm having a health insurance nightmare and I've just taken my last dose of both medicines. I'm going to try my best to get the insurance problem sorted out tomorrow, but since tomorrow is a Friday, I might get stranded without meds for a few days. If I miss 3-4 days of medicine, am I at serious risk for developing drug resistance? Thanks in advance.
| Response from Dr. Young
Hello and thanks for your post.
Just restart when your supply is back; let your doctor know about the interruption, so that monitoring can be done accordingly.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What If I Miss A Dose Of Truvada?
- Is White Spots A Symptom Of Acute HIV Infection?
- Burning Penis After Condom Broke Worried I Have HIV
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.